# SDR CAL960304

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 3812761
- Condition: Leaking Oil
- Location: Acft Tail
- Part time: 21,732 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 633 - IAH - THE AIRCRAFT HAD A BRIEF HISTORY OF SMOKE APPEARING BRIEFLY IN THE CABIN DURING CLIMB-OUT.  MAINTENANCE FOUND THE APU LEAKING OIL.  THE OIL TANK LEVEL WAS FOUND LOW.  THE OIL WAS PASSING BY COMPRESSOR CARBON SEAL AND THEN WAS BLOWN OUT OF LOAD CONTROL VALVE INTO THE BLEED SYSTEM CAUSING SMOKE IN CABIN.  THE APU WAS REMOVED AND REPLACED.  IN ADDITION, BOTH PACK COALESCER BAGS WERE REMOVED AND REPLACED.  (M)
